Akathisia. Which is what I got. Typical side effect of anti psychotics. Described here:
These drugs, in this family, do not calm or sedate the nerves. They attack. They attack from so deep inside you, you cannot locate the source of the pain ... The muscles of your jawbone go berserk, so that you bite the inside of your mouth and your jaw locks and the pain throbs. For hours every day this will occur. Your spinal column stiffens so that you can hardly move your head or your neck and sometimes your back bends like a bow and you cannot stand up. The pain grinds into your fiber ... You ache with restlessness, so you feel you have to walk, to pace. And then as soon as you start pacing, the opposite occurs to you; you must sit and rest. Back and forth, up and down you go in pain you cannot locate, in such wretched anxiety you are overwhelmed, because you cannot get relief even in breathing.
—Jack Henry Abbot, In the Belly of the Beast (1981/1991). Vintage Books, 35–36. Quoted in Robert Whitaker, Mad in America (2002, ISBN 0738207993), 187.
Things were getting unbearable and I was exhausted. I've decided to self medicate and cut back on the offending anti psy. Which makes me depressed but really, that's looking pretty good right now. Going to try and find my doctor today. Hope he's not on holiday!
- Posted using BlogPress from my iPad